# SDR SWIA2020030348946

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 559.00+112  TO 574 STR 25 LH TO 25 RH  EXTERNAL SKIN AND FASTENERS HAS CORROSION AS MARKED     (C-CHECK) RO 2/28/2020   REPAIRED EXTERNAL SKIN FS 559.00+112  TO 574 STR 25L TO 25R REF REO.  COMPLIED WITH SKYWEST TASK CARD.
